# SDR SWAA2025012179033

- Difficulty date: December 18, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED CEILING AREA BTW BS 847 TO BS 867 LBL 21 AT AFT CARGO COMPARTMENT.   REPLACED WEB LOCATED CEILING AREA BTW BS 847 TO BS 867 LBL 21 AT AFT CARGO COMPARTMENT NOT FOUND ALLOWABLE DAMAGE ON SRM 53-60-51-1A-1 MEASURE OF CRACK IS L: 0.340? IAW SRM 51-40-02-0G-0 AND DWG 149A8100 SHEET 1 REV -.
